# SDR USAAD98084

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- Engine: Ge CT75A2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 11738701
- Condition: Leaking
- Location: Rt Eng Gearbox
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO-SYR - FLT 2226 - AFTER ONE HOUR OF FLT, THE RIGHT ENGINE OIL QTY BEGAN TO DROP FROM 16 QUARTS.  THE OIL QUANTITY DROPPED APPROXIMATELY 1 QT PER 10 MINUTES AT CRUISE POWER.  ALL OTHER ENGINE GAUGES WERE NORMAL.  THE FLT DIVERTED TO ORF.  DURING FLT IDLE DESCENT THERE WAS NO NOTICEABLE OIL LOSS.  THE FLT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT ENGINE CSD GARLOCK SEAL.  DURING ENGINE RUN THE OIL QTY REMAINED NORMAL.  (M)
